Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J. From Elsevier Bibliographic data for series maintained by Catherine Liu (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 29, issue 2, 1989
- Asymptotic maximal deviation of M-smoothers pp. 163-179

- Wolfgang Härdle
- Robust nonparametric regression estimation pp. 180-198

- Graciela Boente and Ricardo Fraiman
- Limit theorems for the negative parts of weighted multivariate empirical processes with application pp. 199-218

- John Einmahl
- [alpha]-Stable limit theorems for sums of dependent random vectors pp. 219-251

- Adam Jakubowski and Maria Kobus
- On weak convergence of measures on Hilbert spaces pp. 252-259

- Milan J. Merkle
- Exponential bounds of mean error for the kernel estimates of regression functions pp. 260-273

- L. C. Zhao
- Extreme value theory for multivariate stationary sequences pp. 274-291

- Tailen Hsing
- Asymptotic optimality of nonparametric tests for restricted alternatives in some multivariate mixed models pp. 292-307

- Ming-Tan M. Tsai and Pranab Kumar Sen
- Kaplan-Meier estimate on the plane: Weak convergence, LIL, and the bootstrap pp. 308-325

- Dorota M. Dabrowska
- The central limit theorem on spaces of positive definite matrices pp. 326-332

- Donald St. P. Richards
Volume 29, issue 1, 1989
- Clipped Gaussian processes are never M-step Markov pp. 1-14

- Eric Slud
- On the predictor of non-full-rank bivariate stochastic processes pp. 15-29

- A. G. Miamee
- MANOVA in the multivariate components of variance model pp. 30-38

- Thomas Mathew
- Robust shrinkage estimators of the location parameter for elliptically symmetric distributions pp. 39-52

- Dominique Cellier, Dominique Fourdrinier and Christian Robert
- Representation of strongly harmonizable periodically correlated processes and their covariances pp. 53-67

- H. L. Hurd
- On complex operator-valued O-U processes, T-positivity, and innovations of Okabe and Masani pp. 68-83

- A. Makagon and V. Mandrekar
- Continuity of symmetric stable processes pp. 84-93

- John P. Nolan
- Confidence bands for percentile residual lifetime under random censorship model pp. 94-126

- Chang-Jo F. Chung
- Diffusions of perturbed principal component analysis pp. 127-136

- Marie-France Bru
- Stabilité de sommes pondérées de variables aléatoires vectorielles pp. 137-154

- Jean-Christian Alt
- A generalization of the Wishart distribution for the elliptical model and its moments for the multivariate t model pp. 155-162

- Brajendra C. Sutradhar and Mir M. Ali
Volume 28, issue 2, 1989
- The functional law of the iterated logarithm for von Mises functionals and multiple Wiener integrals pp. 177-189

- Herold Dehling
- Comparison of factor spaces of two related populations pp. 190-203

- K. H. Chen and J. Robinson
- Limit theorems arising from sequences of multinomial random vectors pp. 204-210

- Rosana L. Panganiban
- I.i.d. representations for the bivariate product limit estimators and the bootstrap versions pp. 211-226

- Shaw-Hwa Lo and Jane-Ling Wang
- Lower bounds on Bayes factors for invariant testing situations pp. 227-246

- Mohan Delampady
- Stein estimation under elliptical distributions pp. 247-259

- M. S. Srivastava and M. Bilodeau
- Minimax estimators in the normal MANOVA model pp. 260-270

- Martin Bilodeau and Takeaki Kariya
- Some properties of bivariate empirical hazard processes under random censoring pp. 271-281

- F. H. Ruymgaart
- Asymptotic expansions for sums of nonidentically distributed Bernoulli random variables pp. 282-303

- Paul Deheuvels, Madan L. Puri and Stefan S. Ralescu
- Asymptotically precise estimate of the accuracy of Gaussian approximation in Hilbert space pp. 304-330

- V. V. Sazonov, V. V. Ulyanov and B. A. Zalesskii
Volume 28, issue 1, 1989
- Characterizations of some bivariate life-distributions pp. 1-8

- Dilip Roy and S. P. Mukherjee
- Independent marginals of infinitely divisible and operator semi-stable measures pp. 9-19

- Andrzej Luczak
- Extensions of results of Komlós, Major, and Tusnády to the multivariate case pp. 20-68

- Uwe Einmahl
- Reduced-rank models for interaction in unequally replicated two-way classifications pp. 69-87

- Robert J. Boik
- Rank tests for matched pair experiments with censored data pp. 88-114

- Dorota M. Dabrowska
- Estimation of dimension for spatially distributed data and related limit theorems pp. 115-148

- C. D. Cutler and D. A. Dawson
- Existence and uniqueness of a strong solution to stochastic differential equations in the plane with stochastic boundary process pp. 149-171

- D. Nualart and J. Yeh
- On the estimation of the derivatives of a function with the derivatives of an estimate pp. 172-175

- Yannis G. Yatracos
Volume 27, issue 2, 1988
- Some asymptotic inferential problems connected with elliptical distributions pp. 319-333

- C. G. Khatri
- Stochastic integrals of empirical-type processes with applications to censored regression pp. 334-358

- Tze Leung Lai and Zhiliang Ying
- Nonminimum phase non-Gaussian deconvolution pp. 359-374

- Keh-Shin Lii and Murray Rosenblatt
- Inference in a model with at most one slope-change point pp. 375-391

- B. Q. Miao
- Maximum likelihood principle and model selection when the true model is unspecified pp. 392-403

- R. Nishii
- An asymptotic minimax theorem of order n-1/2 pp. 404-421

- J. Pfanzagl
- An improved estimation method for univariate autoregressive models pp. 422-433

- Tarmo M. Pukkila
- Paradoxes in conditional probability pp. 434-446

- M. M. Rao
- Inference properties of a one-parameter curved exponential family of distributions with given marginals pp. 447-456

- Carmen Ruiz-Rivas and Carles M. Cuadras
- The estimation of the bispectral density function and the detection of periodicities in a signal pp. 457-477

- T. Subba Rao and M. M. Gabr
- Analysis of odds ratios in 2 - n ordinal contingency tables pp. 478-493

- K. Subramanyam and M. Bhaskara Rao
- Asymptotic expansions of the distributions of some test statistics for Gaussian ARMA processes pp. 494-511

- Masanobu Taniguchi
- Estimating multiple rater agreement for a rare diagnosis pp. 512-535

- Joseph S. Verducci, Michael E. Mack and Morris H. DeGroot
Volume 27, issue 1, 1988
- Joint asymptotic distribution of marginal quantiles and quantile functions in samples from a multivariate population pp. 15-23

- G. Jogesh Babu and C. Radhakrishna Rao
- Kernel estimators of density function of directional data pp. 24-39

- Z. D. Bai, C. Radhakrishna Rao and L. C. Zhao
- On determination of the order of an autoregressive model pp. 40-52

- Z. D. Bai, K. Subramanyam and L. C. Zhao
- Admissible linear estimation in a general Gauss-Markov model with an incorrectly specified dispersion matrix pp. 53-67

- Jerzy K. Baksalary and Thomas Mathew
- On moment conditions for valid formal Edgeworth expansions pp. 68-79

- Rabi N. Bhattacharya and J. K. Ghosh
- Ergodicity and central limit theorems for a class of Markov processes pp. 80-90

- Rabi N. Bhattacharya and Oesook Lee
- Conditionally ordered distributions pp. 91-104

- Henry W. Block and Allan R. Sampson
- A discounted cost relationship pp. 105-115

- C. S. Chen and Thomas H. Savits
- Strong consistency of M-estimates in linear models pp. 116-130

- X. R. Chen and Y. H. Wu
- Minimal complete classes of invariant tests for equality of normal covariance matrices and sphericity pp. 131-150

- Arthur Cohen and John I. Marden
- Invariance principles for changepoint problems pp. 151-168

- Miklós Csörgo and Lajos Horvath
- On the area of the circles covered by a random walk pp. 169-180

- P. Erdös and P. Révész
- Normed likelihood as saddlepoint approximation pp. 181-193

- D. A. S. Fraser
- Non-uniform error bounds for asymptotic expansions of scale mixtures of distributions pp. 194-205

- Y. Fujikoshi
- Empirical and hierarchical bayes competitors of preliminary test estimators in two sample problems pp. 206-227

- Malay Ghosh and Bimal K. Sinha
- On confidence bands in nonparametric density estimation and regression pp. 228-254

- Peter Hall and D. M. Titterington
- A note on generalized Gaussian random fields pp. 255-260

- Takeyuki Hida
- Smoothness properties of the conditional expectation in finitely additive white noise filtering pp. 261-269

- H. P. Hucke, G. Kallianpur and R. L. Karandikar
- Equivariant estimation of a mean vector [mu] of N([mu], [Sigma]) with [mu]'[Sigma]-1[mu] = 1 or [Sigma]-1/2[mu] = c or [Sigma] = [sigma]2[mu]'[mu]l pp. 270-283

- Takeaki Kariya, N. C. Giri and F. Perron
- A generalized Cauchy-Binet formula and applications to total positivity and majorization pp. 284-299

- Samuel Karlin and Yosef Rinott
- Isotonic M-estimation of location: union-intersection principle and preliminary test versions pp. 300-318

- Azza R. Karmous and Pranab K. Sen
| |